# SDR YENA2025031900268

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 090
- Aircraft time: 44,773 hours, 29,651 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2732, LGA-BOS. 'F2 INDICATED SHE SMELLED A FOUL ORDER THAT BOTHERED HER EYES AND NOSE; T/S PER FIM 21-20-00-810-801A NO SMOKE NOTED AND F2 SAID ODOR DISSIPATED AND  NO SMELL IN FLIGHT OK FOR SVC.'
